Previous |  Up |  Next


Title: Even order differential equations with measures as coefficients (English)
Author: Sztaba, Urszula
Language: English
Journal: Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
ISSN: 0231-9721
Volume: 35
Issue: 1
Year: 1996
Pages: 159-166
Category: math
MSC: 34A45
MSC: 34A99
MSC: 34B05
idZBL: Zbl 0964.34011
idMR: MR1485053
Date available: 2009-01-29T15:49:44Z
Last updated: 2012-05-03
Stable URL:
Reference: [1] Descloux J.: Méthode des élémentes fìnis.Rusian edition, Mir, Moscow, 1976.
Reference: [2] Kierat W., Sztaba U.: Differentiаl equаtions of the second order with meаsures аs coeffìcients.Mathematica Silesiana (1994) (to be published).
Reference: [3] Sikorski R.: Reаl functions.Polish edition, PWN Warsaw, 1958, volume II.


Files Size Format View
ActaOlom_35-1996-1_16.pdf 1.144Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo